# SDR ABXA050291

- Difficulty date: November 29, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N937AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47074
- Aircraft time: 69,130 hours, 64,743 cycles
- Engine: Pwa JT8D7B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Weak
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY COCKPIT LIGHTING WAS INOPERATIVE.  REPLACED EMERGENCY COCKPIT LIGHTING BATTERIES IAW AMM 33.53.00.8.  OPS CHECKED GOOD.
